Alert archive / Arkansas / Tornado Warnings in 2022

Tornado Warning 35, NWS Tulsa, OK

November 4, 2022Franklin County, Arkansas

NWS Tulsa, OK issued this tornado warning at Nov 4, 2022, 7:35 PM CDT for Franklin County, Arkansas. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 4, 2022, 7:35 PM CDT (00:35 UTC)
Expired
Nov 4, 2022, 8:05 PM CDT
In force
30 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 47 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 4, 7:44 PM CDTTSTM WND DMG4 Sse Meg, ARREPORT OF A TREE DOWNED ACROSS HWY 23, SOUTH OF HWY 288 INTERSECTION. ALSO TOOK DOWN A POWER LINE. *POSSIBLE TORNADO*.
Nov 4, 7:46 PM CDTTORNADO4 Wsw Altus, ARTORNADIC DEBRIS SIGNATURE FROM KSRX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 4, 1:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.6 hours before the alert went out and 322 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2022-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2022-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1347 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
3.1
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted.

901 
WFUS54 KTSA 050035
TORTSA
ARC047-050130-
/O.NEW.KTSA.TO.W.0035.221105T0035Z-221105T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
735 PM CDT Fri Nov 4 2022

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Central Franklin County in west central Arkansas...

* Until 830 PM CDT.
    
* At 734 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 3 miles southeast of Charleston, moving northeast at 35
  mph. This storm has a history of producing tornadoes.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Ozark...                          Charleston...
  Altus...                          Branch...
  Denning...                        Wiederkehr Village...
  Etna...                           Alix...
  Watalula...                       Meg...
  Peter Pender...                   Vesta...
  Cecil...                          Taft...

This includes Interstate 40 in Arkansas between mile markers 31 and
42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3538 9371 3537 9375 3540 9379 3542 9380
      3531 9381 3532 9392 3523 9392 3523 9395
      3535 9408 3541 9408 3568 9370
TIME...MOT...LOC 0034Z 224DEG 32KT 3525 9401 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

69
2 follow-up statements
097 
WWUS54 KTSA 050054
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
754 PM CDT Fri Nov 4 2022

ARC047-050130-
/O.CON.KTSA.TO.W.0035.000000T0000Z-221105T0130Z/
Franklin AR-
754 PM CDT Fri Nov 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL FRANKLIN COUNTY...
        
At 753 PM CDT, a confirmed tornado was located over Denning, moving
northeast at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Ozark...                          Altus...
Denning...                        Wiederkehr Village...
Alix...                           Watalula...
Taft...                           

This includes Interstate 40 in Arkansas between mile markers 31 and
42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3538 9371 3537 9375 3540 9379 3542 9380
      3551 9394 3568 9370
TIME...MOT...LOC 0053Z 246DEG 29KT 3544 9375 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

69
896 
WWUS54 KTSA 050105
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
805 PM CDT Fri Nov 4 2022

ARC047-050114-
/O.CAN.KTSA.TO.W.0035.000000T0000Z-221105T0130Z/
Franklin AR-
805 PM CDT Fri Nov 4 2022

...THE TORNADO WARNING FOR EAST CENTRAL FRANKLIN COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3538 9371 3537 9375 3540 9379 3542 9380
      3551 9394 3568 9370
TIME...MOT...LOC 0102Z 224DEG 32KT 3552 9366 

$$

69

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 7:06 PM CDT, 29 minutes earlier.

Area forecast discussion, Nov 4, 7:06 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
706 PM CDT Fri Nov 4 2022

...New AVIATION...

.SHORT TERM...
(Through tonight )
Issued at 213 PM CDT Fri Nov 4 2022

Sharp cold front at 2 pm extends from Bartlesville to Bristow to
Shawnee and continues steadily advancing east. Mostly showers are
occurring along the boundary with stronger convection post-
frontal across western Oklahoma. Meanwhile storms continue to
increase in coverage across the warm sector across southeast
Oklahoma which which will carry the greatest severe threat near
term. Moderate instability (1000-1500 J/kg) exists ahead of the
front with 0-1km shear in excess of 30kt generally south of US
412. Overall, low level wind fields remain more backed south of
I-40 where greatest tornado threat will exist through late
afternoon all the way to the Red River. Elsewhere sufficient
shear exists for rotating, low-topped storms with a damaging wind
threat and brief spin-up potential. Activity is expected to
continue in banded, loosely organized or broken line form with
strongest activity preceding frontal surge until stronger forcing
associated with the upper low lifting across the Texas Panhandle
helps congeal thunderstorms into more single, solid line closer to
00Z. Shear/instability after 00Z will remain sufficient for QLCS
wind/tornado threat into western Arkansas with sporadic damaging
wind potential across the higher terrain where stronger storms
help brings winds to the surface. Excessive rainfall threat and
impact on rivers looks to remain low despite the potential for
multiple rounds of moderate to heavy downpours from southeast
Oklahoma into west-central Arkansas. Anomalously high PWAT values
and moisture transport into the area however does continue to
raise concerns for high rainfall rates and flash flooding with
some localized totals approaching 3 inches. Back edge of the
stronger storms should begin to move out of our western Arkansas
counties by 04Z with some wrap- around showers lingering across
far northern Oklahoma through 09Z. Gusty winds behind the front
will continue overnight with some mid 30s possible across
northeast Oklahoma.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 213 PM CDT Fri Nov 4 2022

Surface winds will remain westerly on Saturday in the wake of the
Pacific front with some weak cold advection holding temperatures
close to seasonal averages in the upper 50s to lower 60s under
mostly sunny skies. A fast moving clipper system near the Canadian
border will send another frontal boundary across the Southern
Plains on Sunday that looks to stall across north Texas. As the
flow returns out of the south Monday with deeper gulf moisture,
showers and thunderstorms are expected along the warm front.
Guidance suggests activity will mostly be confined across
southeast Oklahoma though some showers could linger into Tuesday
across northeast Okalhoma north of I-44 as some ripples in the
increasing southwest flow aloft move across the area. Temperatures
on Tuesday are not clear cut with the potential for scattered
showers and storms and cloud cover under a strong warm advection
pattern. Otherwise, expect both overnight lows and afternoon highs
to surge back well above normal through mid week with periods of
gusty late morning and afternoon winds Wednesday and Thursday. As
with the current system, extended guidance is struggling to reach
a consensus on the speed of the next major western US trough. The
current forecast sides with the faster GFS and Canadian
deterministic runs with scattered showers and isolated storms back
in the forecast Thursday afternoon and evening. Some colder air
looks to move in behind this late week front which could
complicate the precipitation type if it lingers into Friday.

&&

.AVIATION...
(00Z TAFS)
Issued at 706 PM CDT Fri Nov 4 2022

Showers and thunderstorms will continue to push across far Eastern
Oklahoma and Northwest Arkansas this evening as a strong cold
front pushes through the region. Within the convection...LIFR to
MVFR conditions and gusty winds remain possible. Majority of the
precip should be exiting the CWA between 04-06z. Behind the
departing cold front...IFR/MVFR conditions along with breezy
westerly winds are forecast overnight tonight as the upper level
low lifts northeast into the Central Plains. There continues to be
a limited potential of some wrap around moisture getting into
KBVO...though for now will keep any additional precip mention out
of the TAF. During the morning hours Saturday...cloud cover is
expected to begin clearing out from southwest to northeast with
mostly clear skies common Saturday afternoon. Winds during the
day Saturday look to start out westerly and become more southerly
for the afternoon hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   41  63  48  73 /  60   0   0   0
FSM   46  63  45  76 / 100   0   0   0
MLC   40  63  48  73 /  70   0   0   0
BVO   38  61  45  69 /  60   0   0   0
FYV   40  59  43  72 / 100   0   0   0
BYV   43  58  45  71 / 100   0   0   0
MKO   40  61  45  72 /  90   0   0   0
MIO   40  59  45  69 / 100   0   0   0
F10   39  63  47  73 /  40   0   0   0
HHW   41  61  45  72 / 100   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...24
LONG TERM....24
AVIATION...20
Hazardous weather outlook, Nov 4, 5:02 PM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
502 PM CDT Fri Nov 4 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
502 PM CDT Fri Nov 4 2022

...SEVERE WEATHER ONGOING THIS AFTERNOON AND EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...South of Interstate 40.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...East of U.S. Highway 75.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma into Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
All modes of severe weather including tornadoes continue to be
possible this afternoon and evening for eastern Oklahoma and
northwest Arkansas, generally east of a line from Nowata to Henryetta.

Thunderstorms will continue through the mid evening hours across eastern
Oklahoma and northwest Arkansas as a strong cold front moves
through the region. Discrete storms to broken line segments are
possible late this afternoon and should become more linear by early
evening as storms move into northwest Arkansas. Instability
combined with strong wind shear values will help to increase
severe storm potentials across the region with the greater
severe potential across southeast Oklahoma into northwest
Arkansas. All modes of severe weather remain possible, including
the potential for tornadoes. As thunderstorms develop more into a
squall line early evening, damaging winds and also quick spin up
tornadoes are forecast to be the primary hazards. Thunderstorm
chances are forecast to taper off from west to east this evening,
with the majority of the storms pushing off to the east by
midnight tonight.

In addition to the severe threat, heavy rainfall will also be
possible. With portions of southeast Oklahoma into western
Arkansas seeing 1 to 3 inches of rain with locally higher amounts
possible. These heavy rains in a short period of time could lead
to flooding of low lying areas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY and SUNDAY...No Hazards.
MONDAY through WEDNESDAY...High Wind Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.

EXTENDED DISCUSSION...
Cooler and drier weather is expected Saturday in the wake of the
departing cold front. Warmer temperatures return Sunday and
continue through Thursday. There will be a small chance of showers
and storms Monday into Tuesday as moisture returns to the area,
and again late in the week as another cold front looks to approach
the region.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Nov 4, 5:46 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
546 PM CDT Fri Nov 4 2022

OKZ049-053-042330-
Choctaw OK-Pushmataha OK-
546 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of southwestern
Pushmataha and Choctaw Counties through 630 PM CDT...

At 546 PM CDT, Doppler radar indicated a strong thunderstorm 14
miles south of Boswell, moving northeast at 65 mph. Another strong
thunderstorm was near Rattan, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Hugo...                           Antlers...
Boswell...                        Fort Towson...
Sawyer...                         Rattan...
Soper...                          Snow...
Hugo Lake State Park...           Kellond...
Kent...                           Goodland...
Messer...                         Moyers...
Raymond Gary State Park...        Kosoma...
Dunbar...                         Oleta...
Cloudy...                         Grant...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
      3388 9554 3393 9556 3394 9560 3389 9569
      3390 9575 3387 9577 3387 9584 3393 9592
      3452 9555 3424 9511 3424 9515 3397 9516
      3395 9519 3396 9523 3393 9525 3387 9540
TIME...MOT...LOC 2246Z 218DEG 56KT 3381 9586

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Nov 4, 5:49 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
549 PM CDT Fri Nov 4 2022

OKZ057-061-062-042330-
Craig OK-Rogers OK-Mayes OK-
549 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of central Craig,
northeastern Rogers and northwestern Mayes Counties through 630 PM
CDT...

At 549 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Chelsea, moving northeast at 65 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Chelsea...                        Welch...
White Oak...                      Hollow...
Pyramid Corners...                Centralia...
Centrailia...

This includes Interstate 44 between mile markers 267 and 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3699 9504 3696 9503 3644 9531 3651 9551
      3660 9547 3660 9543 3668 9543 3700 9529
      3700 9501
TIME...MOT...LOC 2249Z 202DEG 59KT 3655 9538

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, Nov 4, 5:53 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 ESE FOYIL             36.41N 95.45W
11/04/2022  E1.00 INCH       ROGERS             OK   PUBLIC

&&

JDS
Local storm report, Nov 4, 6:22 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     2 ENE GANS              35.40N 94.66W
11/04/2022  E65 MPH          SEQUOYAH           OK   TRAINED SPOTTER

            SPOTTER 2 ENE OF GANS ON I-40 REPORTED
            ROTATING WALL CLOUD, 65 MPH WINDS, BROKEN
            TREES WITH DEBRIS ON ROADWAY. ALSO DITCHES
            FLOODED WITH WATER OVERFLOWING OUT ONTO
            ROADWAY.

&&

JDS
Special weather statement, Nov 4, 6:50 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
650 PM CDT Fri Nov 4 2022

ARZ010-011-019-020-050015-
Madison AR-Washington AR-Franklin AR-Crawford AR-
650 PM CDT Fri Nov 4 2022

...Strong thunderstorms will impact portions of western Madison,
northern Franklin, eastern Crawford and southeastern Washington
Counties through 715 PM CDT...

At 649 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Drake Field Airport to 4
miles north of Dyer. Movement was northeast at 70 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fayetteville...                   Ozark...
Huntsville...                     Mountainburg...
Elkins...                         West Fork...
Mulberry...                       Dyer...
Winslow...                        Chester...
St. Paul...                       Hindsville...
Wesley...                         Cass...
Saint Paul...                     Withrow Springs State Park...
Brentwood...                      Japton...
Lake Fort Smith...                Fern...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 15 and 35.
 Interstate 49 between mile markers 32 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for northwestern
and west central Arkansas.

&&

LAT...LON 3553 9376 3544 9418 3599 9417 3626 9372
TIME...MOT...LOC 2349Z 220DEG 62KT 3597 9413 3556 9413

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Nov 4, 7:09 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
709 PM CDT Fri Nov 4 2022

ARZ001-002-050045-
Carroll AR-Benton AR-
709 PM CDT Fri Nov 4 2022

...Strong thunderstorms will impact portions of northeastern Benton
and northwestern Carroll Counties through 745 PM CDT...

At 709 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Pea Ridge to 3 miles east of
Lowell. Movement was northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Springdale...                     Rogers...
Eureka Springs...                 Lowell...
Pea Ridge...                      Garfield...
Gateway...                        Beaver...
Avoca...                          Hill Top...
Beaver Lake...                    Walnut Hill...
Monte Ne...                       Larue...
Busch...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for northwestern
Arkansas.

&&

LAT...LON 3621 9410 3621 9413 3650 9416 3650 9370
      3646 9370
TIME...MOT...LOC 0009Z 223DEG 51KT 3650 9411 3625 9408

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 7:09 PM CDTSpecial Weather StatementTSABenton36 min
Nov 4, 7:15 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington5 hr
Nov 4, 7:36 PM CDTSevere Thunderstorm WarningTSACarroll24 min
Nov 4, 7:47 PM CDTTornado WarningTSACarroll28 min

Nearby

Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.